Home » Frequently asked Questions on Health » Am I allergic to Diclofenac?

Am I allergic to Diclofenac?

Q: I met with a minor accident and was prescribed Diclofenac. I took it for 3 days. But this resulted in gum bleeding, purpuric spots on the arms and a low platelet count of 20,000. There is no weakness in the body. I have stopped Diclofenac. Will I need other treatment?

A:From the description given by you it is clear that you are allergic to Diclofenac. You must never take it again either alone or in combination with other medicines since subsequent adverse effects can be serious. You must also not take related non-steroidal anti-inflammatory drugs (NSAIDs) such as aceclofenac. For minor aches and pain, it is best to take paracetamol (Crocin) - one tablet 4-6 times daily. For moderate to severe pain you can take Ultrazac (tramadol + paracetamol) - one tablet 3-4 times daily. You must not consume alcohol when on such medications.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------